# SDR SWAA2025102114568

- Difficulty date: September 14, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED BTW BS 294.5 TO BS 332.1 RBL 58 WL 208.1 AT FWD GALLEY AREA (3 POINTS).  REPLACED ANGLE LOCATED BTW BS 294.5 TO BS 332.1 RBL 58 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG 141A8310; SHEET 23; REV -.
